# SDR CA111128001

- Difficulty date: November 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Buss Bar
- Part number: 697070213
- Condition: Broken
- Location: Nr 6 Prop Blade
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PROP DEICE CAUTION LIGHT ON.  RAN CHECK LIST, LIGHT REMAINED ON FOR NR 2 PROP.  MAINTENANCE FOUND NR 6 BLADE BUSS BAR BROKEN.  REPLACED BUS BAR.
